# SDR BAQA084098

- Difficulty date: February 7, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,020 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017926
- Part serial: 3441
- Condition: Slow
- Location: Cockpit
- Part time: 1,472 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLOW TO ERRECT. REPLACED WITH SERVICEABLE UNIT.
